

Every Day Counts 5 (EDC-5)

Regional Summit **Baltimore Hilton**

10/18/2018 DAY 1

6:30am Registration Opens (Key Ballroom Foyer)

7:30 – 8:30am Breakfast (Key Ballroom 1) (8:20 – Overview of STIC Incentive Program)

8:30 – 10:30am General Session (Key Ballroom 1) Amy Lucero – Moderator

Summit Logistics, Thomas Harman

Welcome, FHWA Acting Executive Director Cheryl Walker

Building an Innovation Culture, Tony Furst

AASHTO Stakeholder Remarks, AASHTO Executive Director Frederick G. "Bud" Wright

Success! Town Hall, Gregory Murrill - Facilitator

Lightning Round, Ready, Set, Go - Thomas Harman

10:30 – 10:45am Break (Key Ballroom Foyer)

10:45 - 12:15pm

Innovation Breakout Sessions (90 min)					
Key Ballroom 7	Key Ballroom 8	Key Ballroom 10	Key Ballroom 12	Key Ballroom 6	
Safe Transportation for Every Pedestrian (STEP)	Advanced Geotechnical Exploration Methods	Weather- Responsive Management Strategies	Value Capture: Capitalizing on the Value Created by Transportation	Virtual Public Involvement	

12:15 – 1:45pm Lunch, Keynote Speaker: Ira Koretsky, "The Chief Storyteller" (Key Ballroom 1)

1:45 – 2:00pm Break (Key Ballroom Foyer)

2:00 - 3:30pm

Innovation Breakout Sessions (90 min)					
Key Ballroom 7	Key Ballroom 8	Key Ballroom 10	Key Ballroom 12	Key Ballroom 6	
Use of Crowdsourcing to Advance Operations	Project Bundling	Unmanned Aerial Systems (UAS)	Value Capture: Capitalizing on the Value Created by Transportation	Reducing Rural Roadway Departures	

3:30 – 3:45pm Break (Key Ballroom Foyer)

3:45 – 5:00pm Roundtable Discussion on "From Research to Practice" (Key Ballroom 1)

5:00pm Adjourn (Dinner on your own)













10/19/2018 DAY 2

7:00 – 8:00am Breakfast (Key Ballroom 1) (7:50 – Overview of AID Demo Grant Program)

8:00 - 9:30am

Innovation Breakout Sessions (90 min)				
Key Ballroom 7	Key Ballroom 8	Key Ballroom 10	Key Ballroom 12	Key Ballroom 6
Use of Crowdsourcing to Advance Operations	Collaborative Hydraulics (CHANGE)	Unmanned Aerial Systems (UAS)	Forum: Innovation at the Local Level	Virtual Public Involvement

9:30 – 9:45am Break (Key Ballroom Foyer)

9:45 - 10:00am EDC Trivia Challenge, Thomas Harman - MC (Key Ballroom 1)

10:00 - 11:30am

State Based Caucuses – States Develop Draft Implementation Plans				
Key Ballroom 3	Key Ballroom 4	Key Ballroom 6	Key Ballroom 7	
District of Columbia	Federal Lands Highway	Maryland	Virginia	
Key Ballroom 10	Key Ballroom 12	Key Ballroom 1		
Pennsylvania	West Virginia	Delaware		

11:30 - 12:00pm State Caucuses Sharing & Wrap-up (Key Ballroom 1)

12:00pm Adjourn, Thank you – safe travels

Ideas, suggestions, comments...





